# SDR FDEA202203180578

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 40,322 hours, 6,533 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EA T G-5710-T0366591 P1 STEP 11.C.(5), FOUND 01EA ZLJ-8(BACB30NY8K*)   COUNTERSUNK FASTENER AT STA998 STGR35 LHS TOO CLOSE TO EDGE OF MACHINED STEP OF   DOUBLER P/N 143W2314Y405, AND WILL RESULT IN KNIFE EDGE WITH MACHINED STEP ON AFT   EDGE OF COUNTERSUNK HOLE.  PROTRUDING HEAD FASTENER INSTALLED AS PER EA G-5710-T0367508P1 .   REPAIR CLASSIFIED AS MAJOR PER   GMM6-2-100.
